MathSciNet Relay Station
MathSciNet bibliographic data
MR2646610 (2011f:34128) 34K20 (34D06 34K18 37N25 92B20 92C20)
Jiang, Yuzhu; Guo, Shangjiang Linear stability and Hopf bifurcation in a delayed two-coupled oscillator with excitatory-to-inhibitory connection. Nonlinear Anal. Real World Appl. 11 (2010), no. 3, 2001–2015.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement